# SDR 2006UALA01966

- Difficulty date: October 11, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 54,979 hours, 30,012 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE STAB CENTER BOX HAS A SUPPORT ANGLE CRACKED LBL 20, STA 1121.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR: REMOVED AND REPLACED ANGLE.
